CureZone   Log On   Join
Re: I can't use the bathroom - help!
 
gerig Views: 6,929
Published: 16 years ago
 
This is a reply to # 389,994

Re: I can't use the bathroom - help!


Stop taking the painkillers now. They can constipate you so bad you will have impaction requiring surgery, and the pain makes you think you're going to die. I was on oxycontin, but most painkillers cause constipation. It's on their symptoms sheet, but doctors don't seem to realize that the constipation can get extreme, or they play it down hoping you get better on your own. The problem with this theory is that the more pain you're in the more likely they are to prescribe you oxycontin or percocet, or whatever.
Same thing happened to me, and the ER doctor and the surgeon admired the surgeons handiwork. They didn't explain to me that the pain killers cause such surreal constipation that you think you're going to die. Maybe they're idiots. That's my educated opinion. A gastrointerologists that I went to later when the surgeon proved to be useless, and said he couldn't help me with my pain and disability problem that had kept me out of work six weeks, said constipation can be disabling. Not even exlax worked. I had to take magnesium citrate to have bowel movements. Don't go too far from a toilet if you take the citrate.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.578 sec, (1)